# SDR ASOA201102287

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 16,658 hours, 11,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Separated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEPARATED AFT OF RT EMERGENCY EXIT.   R & R FLOOR EMERGENCY LIGHT IAW AMM 33-51-01.
